EconPapers    
Economics at your fingertips  
 

Monotone and Concave Positive Solutions to a Boundary Value Problem for Higher-Order Fractional Differential Equation

Jinhua Wang, Hongjun Xiang and Yuling Zhao

Abstract and Applied Analysis, 2011, vol. 2011, 1-14

Abstract:

We consider boundary value problem for nonlinear fractional differential equation ð · ð ›¼ 0 + ð ‘¢ ( ð ‘¡ ) + ð ‘“ ( ð ‘¡ , ð ‘¢ ( ð ‘¡ ) ) = 0 , 0 < ð ‘¡ < 1 , ð ‘› − 1 < ð ›¼ ≤ ð ‘› , ð ‘› > 3 , ð ‘¢ ( 0 ) = ð ‘¢ ′ ( 1 ) = ð ‘¢ î…ž î…ž ( 0 ) = ⋯ = ð ‘¢ ( ð ‘› − 1 ) ( 0 ) = 0 , where ð · ð ›¼ 0 + denotes the Caputo fractional derivative. By using fixed point theorem, we obtain some new results for the existence and multiplicity of solutions to a higher-order fractional boundary value problem. The interesting point lies in the fact that the solutions here are positive, monotone, and concave.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/430457.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/430457.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:430457

DOI: 10.1155/2011/430457

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:430457